# SDR UIEA2017022700243

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,349 hours, 23,424 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Part serial: TLS19806
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU LOW OIL PRESSURE SWITCH LEAKING.  REMOVED & REPLACED THE OIL PRESSURE SWITCH ASSY IAW AMM 49-94-02, OPS & LEAK CHECKED GOOD.
